# SDR SWAA2021111542776

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737*
- Aircraft serial: 33853
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING EMER CHR L C/B POPPED ; / [01] R&R AFT LEFT EMERGENCY LIGHTS CHARGER ASSEMBLY IAW AMM 33-51-06. OPS CHECK GOOD.
